# SDR ASAA2018121327416

- Difficulty date: December 13, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 20,571 hours, 6,797 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON MASTER CAUTION RECALL LEFT PACK LIGHT ILLUMINATES. GROUNDED - YES. ACCOMPLISHED PZTC BITE, NR 1 CONTROLLER FAULTED "THIS PACK TCV" FOR BIT & PREV FLT. FAULT CLEARED ON VERIFY. RAN PACKS, ACCOMPLISHED PZTC BITE, NO FAULTS FOUND.
